MAUDE Adverse Event Report: BOLDER SURGICAL COOLSEAL¿ REVEAL; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

BOLDER SURGICAL COOLSEAL¿ REVEAL; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number CSL-RV105-10
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hematoma (1884); Hemorrhage/Blood Loss/Bleeding (1888)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that on an unknown date a patient received a thyroidectomy and was released to same day without any symptoms.The surgery was reported as unremarkable.The device used in the procedure was discarded.The patient had to come back to the emergency room between 1 to 3 days post operation and required a surgical reintervention due to the presence of bleeding and hematoma.No other information is available.
 
Additional Manufacturer Narrative
D4: lot and serial number of the device not provided by the complainant; therefore, the udi, expiration and manufacturing dates are not known.Device history record (dhr) review was unable to be conducted for the disposable device as the identification numbers were not provided by the complainant.H3: the device involved in this event was not returned for evaluation purposes therefore visual and functional analysis of the product could not be performed.We are unable to confirm a relationship between the device and the issue reported and a definitive root cause for the reported event could not be determined.The information obtained during complaint investigation will be included in our global complaint trending and product surveillance will continue to monitor complaints of this type for adverse trends.If the product is received or additional information is obtained, the investigation will be reopened accordingly per standard operating procedure.

Brand Name
COOLSEAL¿ REVEAL
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
BOLDER SURGICAL
331 s. 104th street
suite 200
louisville CO 80027
Manufacturer (Section G)
BOLDER SURGICAL
331 s. 104th street
suite 200
louisville CO 80027
Manufacturer Contact
daniel guevara
562 parkway
san jose 20102
MDR Report Key17461390
Report Number3010377594-2023-00016
Device Sequence Number2584489
Product Code GEI
UDI-Device Identifier00850346007092
UDI-Public00850346007092
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K203640
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/31/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCSL-RV105-10
Device Catalogue NumberCSL-RV105-10
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2023
Supplement Date Received by Manufacturer07/14/2023
Initial Report FDA Received Date08/04/2023
Supplement Report FDA Received Date08/31/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other;
Patient SexUnknown